Archiv der Mathematik

, Volume 92, Issue 4, pp 366–376 | Cite as

On the Yao-Yao partition theorem

  • Joseph Lehec


The Yao-Yao partition theorem states that for any probability measure μ on \({\mathbb{R}}^n\) having a density which is continuous and bounded away from 0, it is possible to partition \({\mathbb{R}}^n\) into 2 n regions of equal measure for μ in such a way that every affine hyperplane of \({\mathbb{R}}^n\) avoids at least one of the regions. We give a constructive proof of this result and extend it to slightly more general measures.

Mathematics Subject Classification (2000).



Discrete geometry equipartitions 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2009

Authors and Affiliations

  1. 1.Université Paris-Est, Laboratoire d’Analyse et de Mathématiques appliquéesMarne la Vallée Cedex 2France

Personalised recommendations